# SDR CA150401005

- Difficulty date: March 27, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Tecnam P2006T
- Aircraft time: 747 hours
- Engine: Rotax ROTAX912
- System (JASC): 7120 · Engine Mount Section
- Part: Bolt
- Part number: AN4H6A
- Condition: Sheared
- Location: Engine Mount
- Part time: 850 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON INSPECTION, IT WAS DISCOVERED THAT THE LOWER RT ENGINE MOUNT BOLT WAS SHEARED.
